open access

Vol 71, No 3 (2020)
Clinical vignette
Submitted: 2020-03-07
Accepted: 2020-03-15
Early publication date: 2020-04-15
Get Citation

Unusual case of radioactive iodine-induced Graves’ disease with orbitopathy following total thyroidectomy in a patient with papillary thyroid microcarcinoma

Kajetan Zgubieński1, Agnieszka Walczyk23, Aldona Kowalska23
DOI: 10.5603/EP.a2020.0019
·
Pubmed: 32293702
·
Endokrynol Pol 2020;71(3):277-278.
Affiliations
  1. ESKULAP Student Scientific Organisation, Collegium Medicum, Jan Kochanowski University, Kielce, Poland
  2. Department of Endocrinology, Holycross Cancer Centre, Kielce, Poland
  3. Collegium Medicum, Jan Kochanowski University, Kielce, Poland

open access

Vol 71, No 3 (2020)
Clinical Vignette
Submitted: 2020-03-07
Accepted: 2020-03-15
Early publication date: 2020-04-15

Abstract

Not required for Clinical Vignette.

Abstract

Not required for Clinical Vignette.

Get Citation

Keywords

Graves’ disease; Graves’ orbitopathy; radioiodine; thyroidectomy; TSH-receptor antibodies

About this article
Title

Unusual case of radioactive iodine-induced Graves’ disease with orbitopathy following total thyroidectomy in a patient with papillary thyroid microcarcinoma

Journal

Endokrynologia Polska

Issue

Vol 71, No 3 (2020)

Article type

Clinical vignette

Pages

277-278

Early publication date

2020-04-15

Page views

1075

Article views/downloads

537

DOI

10.5603/EP.a2020.0019

Pubmed

32293702

Bibliographic record

Endokrynol Pol 2020;71(3):277-278.

Keywords

Graves’ disease
Graves’ orbitopathy
radioiodine
thyroidectomy
TSH-receptor antibodies

Authors

Kajetan Zgubieński
Agnieszka Walczyk
Aldona Kowalska

References (5)
  1. Schmidt M, Gorbauch E, Dietlein M, et al. Incidence of postradioiodine immunogenic hyperthyroidism/Graves' disease in relation to a temporary increase in thyrotropin receptor antibodies after radioiodine therapy for autonomous thyroid disease. Thyroid. 2006; 16(3): 281–288.
  2. Vannucchi G, Campi I, Covelli D, et al. Graves' orbitopathy activation after radioactive iodine therapy with and without steroid prophylaxis. J Clin Endocrinol Metab. 2009; 94(9): 3381–3386.
  3. Shen G, Cui F, Huang R, et al. Graves disease following radioiodine therapy for toxic adenoma: Clinical case report. Medicine (Baltimore). 2017; 96(45): e8550.
  4. Yürekli Y, Cengiz A, Güney E. Graves Disease Induced by Radioiodine Therapy for Toxic Nodular Goiter: A Case Report. Mol Imaging Radionucl Ther. 2015; 24(3): 135–137.
  5. Aoyama M, Takizawa H, Tsuboi M, et al. A case of metastatic follicular thyroid carcinoma complicated with Graves’ disease after total thyroidectomy. Endocr J. 2017; 64(12): 1143–1147.

Regulations

Important: This website uses cookies. More >>

The cookies allow us to identify your computer and find out details about your last visit. They remembering whether you've visited the site before, so that you remain logged in - or to help us work out how many new website visitors we get each month. Most internet browsers accept cookies automatically, but you can change the settings of your browser to erase cookies or prevent automatic acceptance if you prefer.

Via MedicaWydawcą serwisu jest  "Via Medica sp. z o.o." sp.k., ul. Świętokrzyska 73, 80–180 Gdańsk

tel.:+48 58 320 94 94, faks:+48 58 320 94 60, e-mail:  viamedica@viamedica.pl